Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 22, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 11, 2022, 5:53 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2022, 5:53 PM MDT (23:53 UTC)
- Expired
- Jul 11, 2022, 9:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 124 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:31 PM MDT | HEAVY RAIN 1.82 | 5 Ne La Veta, CO | 1.82 INCHES OF RAIN MEASURED AT HARRISON BRIDGE NEAR CUCHARAS BETWEEN 5 PM AND 6:30 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.9 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -397 J/kg
- Mixed-layer LCL
- 4309 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
155
WGUS55 KPUB 112353
FFWPUB
COC055-071-120500-
/O.NEW.KPUB.FF.W.0022.220711T2353Z-220712T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
553 PM MDT Mon Jul 11 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Southeastern Huerfano County in southeastern Colorado...
Western Las Animas County in southeastern Colorado...
* Until 1100 PM MDT.
* At 553 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 3 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Trinidad, Spring Burn Scar south of Highway 160 in Huerfano
county, Walsenburg, La Veta, Aguilar, Gulnare, Hoehne, Spanish
Peaks, Model and Tyrone.
This includes the following high risk locations...
North Abeyta Creek at Highway 160 bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3737 10500 3746 10503 3751 10507 3756 10501
3765 10496 3769 10467 3746 10409 3716 10431
3736 10500
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
PS/Cohen2 follow-up statements
093
WGUS75 KPUB 120149
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
749 PM MDT Mon Jul 11 2022
COC055-071-120500-
/O.CON.KPUB.FF.W.0022.000000T0000Z-220712T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Las Animas CO-
749 PM MDT Mon Jul 11 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING FOR SOUTHEASTERN HUERFANO AND WESTERN LAS ANIMAS COUNTIES...
At 749 PM MDT, Rainfall rates have decreased, however, flash
flooding may still be ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Trinidad, Spring Burn Scar south of Highway 160 in Huerfano
county, Walsenburg, La Veta, Aguilar, Gulnare, Hoehne, Spanish
Peaks, Model and Tyrone.
This includes the following high risk locations...
North Abeyta Creek at Highway 160 bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3737 10500 3746 10503 3751 10507 3756 10501
3765 10496 3769 10467 3746 10409 3716 10431
3736 10500
FLASH FLOOD...RADAR INDICATED
$$
PS/Cohen531
WGUS75 KPUB 120300
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
900 PM MDT Mon Jul 11 2022
COC055-071-120310-
/O.CAN.KPUB.FF.W.0022.000000T0000Z-220712T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Las Animas CO-
900 PM MDT Mon Jul 11 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN HUERFANO AND
WESTERN LAS ANIMAS COUNTIES...
The heavy rain has ended. Light to moderate rainfall is still
occurring, however, flooding is no longer expected to pose a threat.
Please continue to heed remaining road closures.
LAT...LON 3737 10500 3746 10503 3751 10507 3756 10501
3765 10496 3769 10467 3746 10409 3716 10431
3736 10500
$$
PS/KMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:51 PM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 11, 3:51 PM MDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 351 PM MDT Mon Jul 11 2022 .SHORT TERM...(This evening through Tuesday) Issued at 351 PM MDT Mon Jul 11 2022 Key Messages: 1) Scattered showers and thunderstorms continue over and near the higher terrain, with potential for strong to possibly severe storms continuing. Highest risk for strong to severe development will remain south of Highway 50. 2) Another day of scattered showers and thunderstorms expected Tuesday, along with some potential for strong to maybe severe development. Development this afternoon has remained fairly confined to the higher terrain, with some stronger development noted. At this time, this trend continues with the strongest storms focused over and near the Sangres. Development over the Pikes Peak region has weakened substantially here in the near term, and think this trend will generally continue. Some pockets of higher instability still in place, though solid area of showers are now in place, which could limit intensity moving forward. That being said, some focus still in place across the Pikes Peak region with 700mb easterly flow, and can't completely rule out an additional stronger storm or two capable of producing small hail and gusty winds through mid evening. For areas around the Sangres and then eventually the far southern I- 25 corridor, think development will continue as focus persists/increases and large scale ascent also increases. This development will have the potential to increase in intensity with strong to maybe severe development still possible. Large hail and damaging winds would remain the main hazards. Will be closely monitoring the potential for burn scar flash flooding into this evening, particularly the Spring burn scar as development looks to slide over head and quite possibly remain in place for some time. Development will then diminish by mid to late evening, with some light showers persisting into a part of the overnight hours for the far southern areas. Another day of scattered showers and thunderstorms is expected on Tuesday. Despite ridging aloft occurring across the region, we'll likely remain in cyclonic flow with upstream energy shifting overhead during the afternoon time frame. This increase in ascent with low mid level flow turning more east, will support this development. Highest coverage will once again be for areas over and near the higher terrain, however, do think there is the potential for storms to move into the I-25 corridor. With increased instability and pockets of higher shear, will need to monitor the potential for strong to severe storms Tuesday afternoon across the plains. .LONG TERM...(Tuesday night through Monday) Issued at 351 PM MDT Mon Jul 11 2022 Key Message: 1) Monsoonal moisture will keep daily chances for afternoon showers and thunderstorms, mainly over the higher terrain and immediate adjacent plains. Tuesday night-Friday night...The centroid of the upper level high across the Four Corners region today, remains progged to slowly drift north and east into south central Colorado through the end of the work week, with flow aloft becoming weak north to northwest across eastern Colorado, and weak south to southwest across western Colorado. This expected flow pattern will continue to feed monsoonal moisture, in place across the Desert Southwest and Old Mexico, up across the Four Corners and Western Colorado through the period. The available moisture, combined with strong summer solar heating, and any minor embedded disturbances within the flow, will keep daily chances of scattered to numerous afternoon showers and thunderstorms across the higher terrain through the end of the work week. Storms will be generally slow moving and capable of producing heavy rainfall leading to an increased potential for flash flooding, especially for the burn scars. Further east across the I-25 Corridor, storm coverage will depend on how northerly, as compared to northwesterly, steering flow is, as well how much instability can be generated daily. As of now, models keep the potential for isolated to scattered storms each day, while further east across the far southeast plains, the northerly flow aloft and subsidence under the building upper high, looks to keep the plains mainly dry through the period. With warming aloft, temperatures look to be generally at to slightly above normal, with highs in the 60s to 80s across the higher terrain, and in the upper 80s to around 100 degrees across the plains. Saturday-Monday...The upper high across the Central Rockies looks to be pushed slowly south and west of the region through the weekend by eastern Pacific energy translating through faster zonal flow across the Intermountain West and Northern Tier. In general, with the expected more north to northeast flow aloft, would expect drier air to work into the region, however, latest models continue to suggest enough residual moisture to support continued scattered to numerous afternoon showers and thunderstorms for areas over and near the higher terrain. In addition, the passing disturbance across the Northern Rockies send a front south across the eastern plains on Saturday, leading to slightly cooler temperatures, and a potential boost in convective chances across the I-25 Corridor and eastern plains. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 351 PM MDT Mon Jul 11 2022 Scattered showers and thunderstorms remain possible across the terminals through early this evening, with ALS still having the highest chance to observe this development. Still can't completely rule out at least an isolated shower or two for COS and PUB though. Dry weather then returns later this evening into much of Tuesday, with a similar setup expected around the terminals Tuesday afternoon. This scattered shower and thunderstorm development will return late in the period and while impacts to the terminals are possible, confidence remains low. Winds and gusts will continue to diminish this evening, with southerly winds increasing on Tuesday. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RODRIGUEZ LONG TERM...MW AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 11, 12:08 PM MDT, 5 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1208 PM MDT Mon Jul 11 2022 COZ058>089-093>099-121815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1208 PM MDT Mon Jul 11 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms will develop early this afternoon over and near the mountains, with activity spreading across most valleys. Gusty winds, small hail, and heavy downpours will be the main threats with this development. Later this afternoon into this evening, expect thunderstorms to move into the far southern I-25 corridor and far southeast plains, south of Highway 50. Severe storms remain possible for areas near the Colorado and New Mexico border, with wind gusts to 60 mph and hail up to the size of half dollars still the main threats. There will also be a risk of flash flooding this afternoon and evening over the southern Sangre de Cristo Range and southern Interstate 25 corridor, and areas around Walsenburg, Trinidad, Raton Pass and La Veta as well as the Spring Burn Scar will all be susceptible to flash flooding with any stronger storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Abundant low level moisture will produce increased thunderstorm chances across the entire area for Tuesday. Main thunderstorm threats will be locally heavy rain, strong wind gusts up to 55 mph, hail up to one inch in diameter and frequent cloud to ground lightning. Thunderstorms are likely across the higher terrain Wednesday through Friday, with just isolated to scattered activity expected along the I-25 Corridor. Similar thunderstorm activity is forecast for Saturday and Sunday, though isolated convection will return to the far eastern plains near the Kansas border. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. RODRIGUEZ
In the hours before
Special weather statement, Jul 11, 5:15 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
515 PM MDT Mon Jul 11 2022
COZ070-071-074-120000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
515 PM MDT Mon Jul 11 2022
...Scattered strong thunderstorms will impact portions of south
central Alamosa, west central Costilla and east central Conejos
Counties through 600 PM MDT...
At 514 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing a landspout along portions of
south central Alamosa, west central Costilla and east central
Conejos Counties through 600 PM MDT, moving west at 10 mph.
HAZARD...Landspouts, winds in excess of 40 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
This storm will remain over mainly rural areas of south central
Alamosa, west central Costilla and east central Conejos Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3735 10530 3720 10531 3718 10597 3727 10598
3740 10573
TIME...MOT...LOC 2314Z 105DEG 7KT 3732 10565
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CSS/CohenSpecial weather statement, Jul 11, 5:20 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
520 PM MDT Mon Jul 11 2022
COZ072-074-087-120000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
520 PM MDT Mon Jul 11 2022
...A strong thunderstorm will impact portions of south central
Huerfano County through 600 PM MDT...
At 516 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta, or near Spring Burn Scar south of Highway 160 in Huerfano
county, moving northeast at 15 mph. A Flash Flood Warning remains in
effect for portions of The Spring Creek burn scar.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Spring Burn Scar south of Highway 160 in Huerfano county, Indian
Creek on the southeastern Spring Burn Scar, eastern Spring Burn Scar
north of Highway 160 and La Veta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3745 10502 3748 10514 3765 10511 3762 10491
TIME...MOT...LOC 2316Z 203DEG 11KT 3755 10504
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 11, 5:32 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
532 PM MDT Mon Jul 11 2022
COZ088-120000-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
532 PM MDT Mon Jul 11 2022
...A strong thunderstorm will impact portions of central Las Animas
County through 600 PM MDT...
At 532 PM MDT, Doppler radar was tracking a strong thunderstorm near
Model, or 17 miles northeast of Trinidad, moving west at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Model.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3742 10421 3734 10420 3733 10438 3744 10436
TIME...MOT...LOC 2332Z 087DEG 8KT 3737 10430
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 11, 5:40 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
540 PM MDT Mon Jul 11 2022
COZ074-075-087-088-120015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
540 PM MDT Mon Jul 11 2022
...Strong thunderstorms will impact portions of south central
Huerfano and southwestern Las Animas Counties through 615 PM MDT...
At 540 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Veta to 7 miles southeast of Hoehne.
Movement was northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Trinidad, Aguilar, Hoehne and Gulnare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3756 10494 3743 10462 3720 10422 3716 10433
3729 10473 3744 10502
TIME...MOT...LOC 2340Z 230DEG 13KT 3748 10495 3719 10431
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Ehr/CohenSpecial weather statement, Jul 11, 5:42 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
542 PM MDT Mon Jul 11 2022
COZ070-071-074-120015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
542 PM MDT Mon Jul 11 2022
...Strong thunderstorms will impact portions of western Alamosa,
central Costilla and northeastern Conejos Counties through 615 PM
MDT...
At 542 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from near
Mosca to 8 miles west of Blanca to 9 miles west of Cuchara. Movement
was east at 15 mph.
HAZARD...Landspouts, winds in excess of 40 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Alamosa, southern Spring Burn Scar south of Highway 160 in Costilla
county, Blanca, Alamosa East, Fort Garland and Mosca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3772 10586 3748 10564 3744 10519 3732 10527
3734 10570 3743 10599
TIME...MOT...LOC 2342Z 257DEG 13KT 3758 10590 3741 10567 3736 10526
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CSS/CohenLocal storm report, Jul 11, 5:44 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
544 PM MDT MON JUL 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM FLASH FLOOD 3 NE CUCHARA 37.41N 105.07W
07/11/2022 HUERFANO CO EMERGENCY MNGR
CO HWY 12 IS BEING CLOSED AT MILE MARKER 13
FOR WATER OVER THE ROADWAY.
&&
KAMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:09 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Jul 10, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jul 10, 6:34 PM MDT | Special Weather Statement | PUB | Costilla | 26 min |
| Jul 10, 6:45 PM MDT | Special Weather Statement | PUB | Crowley, El Paso, Pueblo | 60 min |
| Jul 10, 6:47 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 28 min |
| Jul 10, 7:45 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Otero | 60 min |
| Jul 11, 1:05 PM MDT | Special Weather Statement | PUB | Rio Grande | 55 min |
| Jul 11, 1:52 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Jul 11, 2:14 PM MDT | Special Weather Statement | PUB | Teller | 16 min |
| Jul 11, 2:17 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 43 min |
| Jul 11, 2:29 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 11, 2:41 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jul 11, 2:55 PM MDT | Special Weather Statement | PUB | Alamosa | 35 min |
| Jul 11, 3:05 PM MDT | Special Weather Statement | PUB | Teller | 40 min |
| Jul 11, 3:16 PM MDT | Flash Flood Warning | PUB | Fremont, Saguache | 3 hr |
| Jul 11, 3:34 PM MDT | Special Weather Statement | PUB | Alamosa | 41 min |
| Jul 11, 4:13 PM MDT | Special Weather Statement | PUB | Alamosa | 47 min |
| Jul 11, 4:22 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jul 11, 4:44 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 11, 4:54 PM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| Jul 11, 5:15 PM MDT | Special Weather Statement | PUB | Costilla | 45 min |
| Jul 11, 5:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jul 11, 5:31 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
| Jul 11, 5:32 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Jul 11, 5:40 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 11, 5:42 PM MDT | Special Weather Statement | PUB | Alamosa | 33 min |
| Jul 11, 5:58 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.